manuscripta mathematica

, Volume 58, Issue 3, pp 381–384

A pullback theorem for cofibrations

  • R. W. Kieboom

DOI: 10.1007/BF01165895

Cite this article as:
Kieboom, R.W. Manuscripta Math (1987) 58: 381. doi:10.1007/BF01165895


In this note we prove a pullback theorem for cofibrations, which extends a well known theorem of Strøm [5]. It also implies the pullback theorem of Heath [4] for locally equiconnected spaces. In addition, we comment on the dual problem of attaching fibrations.

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • R. W. Kieboom
    • 1
  1. 1.Department of MathematicsVrije Universiteit BrusselBrusselBelgium

Personalised recommendations